AMS eContent Search Results
Matches for: msc=(34Dxx) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. M. Cavalcanti, V. N. Domingos Cavalcanti and F. A. Falcão Nascimento. Erratum to `Asymptotic Stability of the Wave Equation on Compact Manifolds and Locally Distributed Viscoelastic Dissipation. Proc. Amer. Math. Soc. 145 (2017) 4097-4097.
Abstract, references, and article information   
View Article: PDF

[2] Marcelo M. Cavalcanti, Valéria N. Domingos Cavalcanti and Flávio A. F. Nascimento. Asymptotic stability of the wave equation on compact manifolds and locally distributed viscoelastic dissipation. Proc. Amer. Math. Soc. 141 (2013) 3183-3193.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society